# SDR FDEA201108033082

- Difficulty date: August 3, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N213FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22935
- Aircraft time: 27,699 hours, 18,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE COCKING ACFT, FOUND COCKPIT EMERGENCY EXIT LIGHT INOP IN ARMED/ON POSITION.   REPLACED LIGHT REF MM 33-50-101-2-0. GROUND OPS CK NORMAL AT THIS TIME.  ACFT OK FOR SERVICE.  PREMATURE REMOVAL/INSTALLATION.
